MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS CORTISOL II; FLUOROMETRIC, CORTISOL

ROCHE DIAGNOSTICS ELECSYS CORTISOL II; FLUOROMETRIC, CORTISOL
Catalog Number 07027150190
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received questionable elecsys cortisol ii results from two patient samples (saliva) tested on the cobas e 801 module.The initial results were not reported outside of the laboratory as they were considered incorrect.Patient 1: on (b)(6) 2023, the initial result was 322 nmol/l.On (b)(6) 2023, the repeat result was 2 nmol/l.Patient 2: on (b)(6) 2023, the initial result was 373 nmol/l.The repeat result was 5.2 nmol/l.The repeat results were deemed correct.
 
Additional Manufacturer Narrative
The serial number of the customer's cobas e 801 module is 18g2-08.The alarm trace from (b)(6) 2023 showed multiple messages potentially related to sample quality ("sample foam detection"; "sample clot detection"; and "sample short" alarms).The field service engineer (fse) inspected the module and noted that the nozzles had dirty tips and showed high wear.He replaced the nozzles and changed all positioning settings.He checked all of the probes and sippers in their washes and found them to be in good condition and correct positions.He also checked and cleaned the entire reading line in one of the cells.He performed an instrument check with successful results.The investigation is ongoing.
 
Additional Manufacturer Narrative
After service, no further issues were reported by the customer.The investigation did not identify a product problem.The cause of the event could not be determined. .

Brand Name
ELECSYS CORTISOL II
Common Device Name
FLUOROMETRIC, CORTISOL
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key17816623
Report Number1823260-2023-03100
Device Sequence Number16754081
Product Code JFT
UDI-Device Identifier04015630939985
UDI-Public04015630939985
Combination Product (Y/N)Y
Initial Reporter CountryBR
PMA/510(K) Number
K152227
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Catalogue Number07027150190
Device Lot Number669218
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/01/2023
Supplement Date Received by Manufacturer09/28/2023
Initial Report FDA Received Date09/26/2023
Supplement Report FDA Received Date10/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown